# SDR UPS00631915

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-300
- Aircraft serial: 27764
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 TIRE BURST ON TAKEOFF ROLL, REPORTED BY LGB TOWER.  REMOVED NR 2 WHEEL ASSY PER MM 32-45-01.  REPLACED NR 2 WHEEL ASSY IAW MM 32-45-01.  PRESSURE CHECKS GOOD.
